# SDR SWIA200922299

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 16,013 hours, 13,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING FLOODLIGHT INOP.  (FLT 6141)  RELAMPED EMERGENCY LIGHT.
